# SDR REXA2025020700103

- Difficulty date: January 10, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 22,070 hours, 17,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICK PLATE BTW FS 310.00 TO FS 349.00 AT SURROUND STRUCTURE PASSENGER DOOR.  DUE TO EXCCESIVE DAMAGE ON KICK PLATE BTW FS 310.00 TO FS 349.00 WAS REPLACED PER CRJ 900 SRM 51-10-06-001-001-A01 AND SRM 51-42-06-001-001-A01
